# SDR FDEA201409032431

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 56,678 hours, 20,818 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: TX4060R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FIRST OFFICERS R1 WINDOW BEGAN TO ARC.  COMPLIED WITH QRH & WINDOW CRACKED AFTER COMPLETING CHECKLIST.  LANDED AT NEAREST SUITABLE AIRPORT.  R&R FIRST OFFICERS WINDSHIELD.  COMPLIED WITH WINDOW HEATING SYS CHECK & WINDOW WIPER OPERATIONAL CHECK.  OPERATIONS CHECKED GOOD.
